Pacific Journal of Mathematics

The uniformizing function for a class of Riemann surfaces.

J. E. Kirk, Jr.

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 623-628.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968561

Mathematical Reviews number (MathSciNet)
MR0310232

Zentralblatt MATH identifier
0235.30017

Subjects
Primary: 30A46

Citation

Kirk, J. E. The uniformizing function for a class of Riemann surfaces. Pacific J. Math. 40 (1972), no. 3, 623--628. https://projecteuclid.org/euclid.pjm/1102968561


Export citation

References

  • [1] H. B. Curtis, Jr., Some properties of functionswhich uniformizea class of simply connected Riemann surfaces, Proc. Amer. Math. Soc, 10 (1959), 525-530.
  • [2] H. B. Curtis, The uniformizing function for certain simply connected Riemann surfaces, Pacific J. Math., 15 (1965), 1137-1144.
  • [3] G. R. MacLane, Riemannsurfaces and asymptotic values associated with real entire functions,The Rice Institute Pamphlet (1952).